can contraceptive pills fail? like "i-pill" of Cipla ?
I had sex with my wife and by mistake I ejaculated inside her without using condoms...within 2 hours of this she has taken the tablet... "i-pill" of the company "Cipla" it is a contraceptive pill...now it was the day when she has completed 14 days of last menstruation... now 4/5 days are left for the day of her next period...after taking the pill there was nothing significant difference in her behaveour or health...no vomiting...no bleeding...no pain...we are afraid... if she becomes pregnent...!! I should inform you that she had completed her last period on 17th July 2010...and we had sex on 31st July 2010...one more thing...SHE IS SUFFERING FROM "PCOS"
this morning 7the august 2010, her menstruation period started... she had a little bleeding this morning... so what should I conclude...she not going to be pregnent? I am talking nonsense may be... but I am really ignorant in these matters... please help... and can you please tell me... within what period of time we can stop pregnancy by taking medicine like tablets... after the day of un-protected sex...
Bleeding can be her period or it can be something else really. I have PCOS and I wasn't having my periods and when I got pregnant in March I bled for four weeks. I also had to take medicine to induce ovulation so that I could conceive. I'm not familiar with the I Pill, but if it is a form of birth control pill and she takes it regularly like she's supposed to then she is probably not pregnant. She would need to test using a home pregnancy test or have a test done at her doctors office to find out. Also, pills like Plan B which are the morning after pill which a woman takes after having unprotected sex can only be taken 3 days after the encounter, and it will not abort if pregnancy was achieved. If you're talking about an abortion pill she would need to see her doctor to confirm pregnancy and you would need an abortion clinic.
Actually the I Pill is a form of the morning after pill and it does not terminate a pregnancy once it has implanted. It can prevent it from implanting, prevent ovulation, prevent sperm from fertilizing an egg. This is not a good form of birth control as it is for emergency situations only, and can have negative effects if taken all the time. She needs to take a pregnancy test and go from there.
Dear friend(s)..."i-pill".... you can visit.. http://www.ipillwoman.piramal.com/main.htm is a pill that one has to take before 72 hours of un-protected sex... and my girlfriend has taken it within two hours... yesterday was the exact date around which she should start her period...and it started... How can one know that a bleeding is menstruation or not...? is there any way to know ....?
We've told you. We can not tell you whether she is pregnant or not. She will need to take a pregnancy test to be sure. And I would advise you to think about using birth control and not the I Pill, it's for emergency situations only.
If she got it when it's due, it's probably her period. But as the others said. You need to use proper birth control and not an EC. They're not to be used habitually or in place of real birth control. Wait two weeks and have her take a test with first morning urine.
she is my girlfriend..and now I am thousands mile away from here..I will return after 2 months..so situation is really critical for me..and for its not possible to take a test of her pregnancy... ok just tell me if she can start the birth controll pills now...? I mean its already 10 days are over..thaat we had unprotected sex... so now birth controll pills can be started? and it will be still effective? please help... one more query... after sex howmuch time is the limit of a "medication abortion(abortion by taking medicines...)" ... I mean to say... suppose 2 months are elapsed...can it be possible to abort the pregnancy by medication...if not then what is the maximum limit of that sort of safe non-surgical abortion.....
10TH SEPTEMBER, 2010,she had a bad pain in her right breast & doctor prescribed her Evion 500 may be 600 i have forgotten and said this is due to the more active condition of her PCOs and so due to hormonal fluctuation. so she stopped taking Krimson 35 and started takin Evion.
20TH SEPTEMBER , 2010, She felt irritation in her uterus
As she was taking Krimson-35 regularly and stopped just 8/9 days ago... did that help her in contraception? Are these breast-pain and a little bulging occured only during the pain (this pain was not so that it worsen when touched or pressed), and irritation in uterus serious or common for PCOs? Are these pregnancy symptoms? Are these symptoms serious for her?
i had sexual intercose with my gf on 2 june 2011 with the use of condom....but still we had a doubt regarding pregnancy..so she took "unwanted 72" on 3 june 2011 evening...and she had a bleeding for 4 days from 6 june to 10 june.might be because of unwanted 72.
her normal mensuration period date is between 30 to 4
but still til 07 july she is not in periods.her last period is on 1 june.
we both are tensed regarding pregnancy.
i have sexual intercourse with my husband on11 dec2011 with use of condom.......but we have a doubt bcz it fails at that time, my last period was 0n 3dec............ before that on 1nov i have taken an abortion pills bcz i was pregnent at that time i scip only one period after that abortion now i m doughtfull my period has gon before 5 days only pls help me to know is it will harmfull for me at this time should i take or not.....pls help
Last time because of ectopic pregnency i lost my fallopian tube. I was not knowing that may be because of i pill. At this time i am again pregnant and doctor told me that this may be because of i pill. and this time also it may be ectopic. i am along with 5 weaks only. Nothing is visible in ultrasound. today hcg level is 1300 but nothing is vissible in ultrasound. i don't know what to do.
My girlfriend had medical abortion, and it has been 15days of her abortion,we had unprotected sex exactly on the 15th day of abortion and she took I-Pill the next morning.I'am scared and wanted to know whether the Pill will work or not.If she was already ovulating ,will the medicine I-pill work.???
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.